Semiparametric analysis of discrete response. Asymptotic properties of the maximum score estimator

Charles F. Manski*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

283 Scopus citations

Abstract

This paper is concerned with the estimation of the model MED(y|x) = xβ from a random sample of observations on (sgn y, x). Manski (1975) introduced the maximum score estimator of the normalized parameter vector β* = β/∦β∦. In the present paper, strong consistency is proved. It is also proved that the maximum score estimate lies outside any fixed neighborhood of β* with probability that goes to zero at exponential rate.

Original languageEnglish (US)
Pages (from-to)313-333
Number of pages21
JournalJournal of Econometrics
Volume27
Issue number3
DOIs
StatePublished - Jan 1 1985

ASJC Scopus subject areas

  • Economics and Econometrics
  • Finance
  • Statistics and Probability

Fingerprint Dive into the research topics of 'Semiparametric analysis of discrete response. Asymptotic properties of the maximum score estimator'. Together they form a unique fingerprint.

Cite this